# SDR NWAA09746302

- Difficulty date: March 9, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND LT SIDE OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
